# SDR 96ZZZX2274

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5205G
- Make and model: Hughes 369F
- Aircraft serial: 0011F
- System (JASC): 6220 · Main Rotor Head
- Part: Lead/Lag Link
- Part number: 369H120331
- Condition: Cracked
- Location: M/R Hub
- Part time: 2,387 hours
- Component: 369D21200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND BROKEN LINK ON PRE-FLIGHT.  REMOVED BROKEN LINK AND INSTALLED NEW.  FOUND LINK SHIMS .024 INCH OVER MAXIMUM.  REMOVED SHIMS AS REQUIRED TO OBTAIN CORRECT DIMENSION.  NO FURTHER OCCURRENCE.
